# SDR FDEA201206082150

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 52,686 hours, 37,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, COULD NOT SEE THE PRESSURE GAUGE ON THE ESCAPE SLIDE.    REPOSITIOND SLIDE PACK IN DOOR CONTAINER SO THAT AIR BOTTLE PRESSURE GAUGE IS VISIBLE THROUGH INSPECTION WINDOW IAW MM 25-60-015-2.  ACFT OK FOR SERVICE.
